Share:


Positive Solutions of nth-Order Boundary Value Problems with Integral Boundary Conditions

Abstract

In this paper, by using double fixed point theorem and a new fixed point theorem, some sufficient conditions for the existence of at least two and at least three positive solutions of an nth-order boundary value problem with integral boundary conditions are established, respectively. We also give two examples to illustrate our main results.

Keyword : boundary value problems, fixed point theorem, positive solutions, integral boundary conditions

How to Cite
Karaca, I. Y., & Fen, F. T. (2015). Positive Solutions of nth-Order Boundary Value Problems with Integral Boundary Conditions. Mathematical Modelling and Analysis, 20(2), 188-204. https://doi.org/10.3846/13926292.2015.1020531
Published in Issue
Mar 30, 2015
Abstract Views
327
PDF Downloads
260
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.